Alert archive / Florida / Tornado Warnings in 2006

Tornado Warning 7, NWS Jacksonville, FL

August 4, 2006Union County, Florida

NWS Jacksonville, FL issued this tornado warning at Aug 4, 2006, 7:01 PM EDT for Union County, Florida. It was in force for 29 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 4, 2006, 7:01 PM EDT (23:01 UTC)
Expired
Aug 4, 2006, 7:30 PM EDT
In force
29 min
Issued by
NWS Jacksonville, FL
Area
Counties, with a storm outline in the text

County Union County, FL

The radar

The Jacksonville radar (KJAX), 93 km from the middle of the area, began a volume at 23:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 4, 7:05 PM EDTTSTM WND DMG2 N Worthington Springs, FLQUARTER SIZE HAIL AND TREES DOWN ALONG SW 239A.
Aug 4, 7:10 PM EDTTORNADO10 W Lake Butler, FLOUTBUILDING DAMAGED. PORCH ON HOME DAMAGED. CAR DESTROYED BY FALLING TREES. TREES ON POWERLINES. DAMAGE IN WESTERN PART OF COUNTY FROM HIGHWAY 18 WEST NORTH TO PROVIDENCE. TIME APPROXIMATE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 11.0 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2006-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 267 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2006-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -35 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
267 J/kg
Mixed-layer CIN
-186 J/kg
Mixed-layer LCL
1515 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-35 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS52 KJAX 042301
TORJAX
FLC125-042330-
/O.NEW.KJAX.TO.W.0007.060804T2301Z-060804T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
701 PM EDT FRI AUG 4 2006

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  WESTERN UNION COUNTY IN NORTHERN FLORIDA

* UNTIL 730 PM EDT

* AT 657 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO OVER EXTREME    
  SOUTHERN UNION COUNTY...OR ABOUT NEAR WORTHINGTON SPRINGS...       
  MOVING NORTH AT 10 MPH.

* THE TORNADO IS WILL BE NEAR...
  RURAL SOUTHWESTERN UNION COUNTY AT 720 PM EDT

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

LAT...LON 2995 8251 2996 8241 3009 8243 3001 8256

$$

CAMP
2 follow-up statements
000 
WWUS52 KJAX 042322
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
721 PM EDT FRI AUG 4 2006

FLC125-042331-
/O.EXP.KJAX.TO.W.0007.000000T0000Z-060804T2330Z/
UNION FL-
721 PM EDT FRI AUG 4 2006

...THE TORNADO WARNING FOR WESTERN UNION COUNTY EXPIRES AT 730 PM
EDT...

A TORNADO HAS BEEN REPORTED ON THE GROUND NEAR DUKES. TAKE COVER 
IMMEDIATELY.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

LAT...LON 2995 8251 2996 8241 3009 8243 3001 8256

$$

CAMP
000 
WWUS52 KJAX 042335
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
732 PM EDT FRI AUG 4 2006

FLC125-042331-
/O.EXP.KJAX.TO.W.0007.000000T0000Z-060804T2330Z/
UNION FL-
732 PM EDT FRI AUG 4 2006

...THE TORNADO WARNING FOR WESTERN UNION COUNTY HAS EXPIRED...

A BRIEF TORNADO WAS CONFIRMED AROUND 715 PM ON HIGHWAY 18 JUST W OF 
121. 

THE STORM HAS WEAKENED...AND THE THREAT OF TORNADOES HAS DIMINISHED.

 
LAT...LON 2995 8251 2996 8241 3009 8243 3001 8256

$$

CAMP/WOLF

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Aug 4, 2:15 PM EDT, 4 hours 46 minutes earlier.

Area forecast discussion, Aug 4, 2:15 PM EDT, 4 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
215 PM EDT FRI AUG 4 2006

...SCATTERED STRONG THUNDERSTORMS THIS AFTERNOON AND EVENING...

.SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT...
LARGE SPIRALING UPPER LOW OVER THE CNTRL FL REGION WILL VERY SLOWLY
DRIFT WEST THROUGH THE PERIOD. SCTD STRONG TSTMS WILL DEVELOP THIS
AFTERNOON AND EVENING AS MID LEVEL LAPSE RATES ARE QUITE STEEP WITH
500MB TEMPS DOWN TO -7 TO -9 C. LACK OF DEEP MOISTURE NOTED HERE AT
JAX WITH PWAT ONLY ABOUT 1.5 BUT DEEPER MOISTURE TOWARD THE WEST
WITH TAE RAOB SHOWING OVER 2 SHOULD SUPPORT SLIGHTLY MORE COVERAGE
ALONG THE I-75 CORRIDOR. LOW LEVEL WESTERLIES HAVE THUS FAR
PREVENTED ANY ATLC COAST SBRZ PENETRATION AND COVERAGE OF ANY SVR
TSTMS WITH DAMAGING WINDS AND HAIL WILL DEPEND ON HOW FAR ATLC SBRZ
CAN PUSH INLAND THIS EVENING.

OVER THE WEEKEND...UPPER LOW WILL PULL AWAY AND SOME DEEPER MOISTURE
WILL SLIDE IN UNDER SELY FLOW ALOFT AND THIS WILL TRIGGER MORE
CLIMO-LIKE SCTD AFTERNOON/EVE TSTM ACTIVITY BOTH DAYS WITH 40-50%
COVERAGE OF TSTMS ACRS INLD AREAS AND ENOUGH EASTERLY COMPONENT OF
THE SFC TO 500 MB FLOW WILL HELP PUSH THE ATLC COAST SBRZ INLD. SOME
LINGERING COOL 500MB TEMPS WILL AID IN STEEP MID LVL LAPSE RATES AND
A FEW PULSE SVR TSTMS EXPECTED OVER THE WEEKEND AS WELL WITH SOME
DAMAGING WINDS AND SMALL HAIL PSBL. MAX TEMPS WILL BE TEMPERED A BIT
WITH MAINLY LOWER TO MID 90S EXCEPT NEAR 90 AT THE COAST WITH HEAT
INDICES IN THE 100 TO 105 RANGE EACH DAY.

.LONG TERM...MONDAY THROUGH FRIDAY...
DEPARTING UPPER LOW WILL LEAVE A WAKE OF DRIER AND MORE STABLE AIR
OVER THE FL PENINSULA THROUGH MUCH OF THE WEEK WITH A NARROW RIBBON
OF DEEPER MOISTURE ACRS SERN GA. THIS WILL SUPPORT POPS IN THE
20-30% RANGE ACRS NERN FL FOR MUCH OF THE WEEK WHILE DEEPER MOISTURE
TO THE N WILL SUPPORT 30-50% POPS ACRS SERN GA EACH AFTERNOON AND
EVENING. E TO SELY MEAN LAYER FLOW WILL THRUST MUCH OF THE TSTM
ACTIVITY INLAND EACH DAY. MAX TEMPS WILL REMAIN IN THE LOWER TO MID
90S WITH HEAT INDICES NEAR NORMAL IN THE 100 TO 105 RANGE EACH DAY.

&&

.MARINE...WINDS COMING AROUND TO SW AND EXPECT FURTHER BACKING AS
SEA BREEZE FINALLY MAKES INROADS TO E COASTAL ZONES. WINDS CURRENTLY
AROUND 10 KT AND SEAS ABOUT 2 FT. INTERESTING TO NOTE THAT
FERNANDINA AND ST AUGUSTINE BUOYS REPORT A 1 FOOT SWELL OF 14-15
SECONDS BUT UNCERTAIN WHETHER THIS IS FROM WHEN CHRIS WAS A T.S. OR
FROM A STORM SYSTEM FURTHER OUT TO SEA. IN ANY CASE...WLY FLOW WILL
TRANSITION TO S AND SE DURING THE WEEKEND AS CHRIS MOVES WELL TO OUR
S AND RIDGE AXIS LIFTS NWD INTO GA BY EARLY NEXT WEEK. SEAS MAINLY
STAY IN THE 2-4 FT RANGE.

&&

.AVIATION...WLY FLOW AND LITTLE BOUNDARY INITIATION GOING ON AT THIS
TIME SO VCTS AND TEMPO TSRA FOR LATER THIS AFTERNOON ARE ON TARGET.
HOWEVER...WILL NEED TO MONITOR SSI AND CRG FOR POSSIBLE INSERTING
TEMPO TSRA BUT LOOKING AT VIS IMAGERY AND METARS CURRENT TAFS ARE ON
TRACK. ANY TSRA THAT FORM WILL HAVE THE POTENTIAL TO PRODUCE STRONG
OUTFLOW WELL AWAY FROM THE PARENT STORM WITH WINDS POSSIBLY
EXCEEDING 25 KT AT SOME TAF SITES.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  73  96  74  93 /  30  50  30  40
SSI  77  92  78  89 /  30  40  20  40
JAX  75  92  74  90 /  30  50  30  40
SGJ  76  89  77  87 /  30  40  30  40
GNV  73  92  73  91 /  30  50  40  40
OCF  72  93  73  91 /  30  40  30  40

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
MARINE...NONE.
&&

PUBLIC...HESS
MARINE/FIRE WX...SHASHY
AVIATION...SHASHY
Hazardous weather outlook, Aug 4, 11:30 AM EDT, 7 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1130 AM EDT FRI AUG 4 2006

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-051000-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
1130 AM EDT FRI AUG 4 2006

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...HEAT INDICES OF 105 TO 109 DEGREES EXPECTED TODAY...
...STRONG TO LOCALLY SEVERE STORMS POSSIBLE THIS AFTERNOON...

VERY HOT CONDITIONS WILL CONTINUE TODAY WITH TEMPERATURES THIS
AFTERNOON TOPPING OUT IN THE MID TO UPPER 90S. THIS IN COMBINATION
WITH HIGH HUMIDITY WILL PUSH HEAT INDICES OVER TO BETWEEN 105 TO 109
DEGREES DURING THE AFTERNOON HOURS. EFFECTS CAN BE MINIMIZED BY
REDUCING OUTDOOR ACTIVITIES...DRINKING PLENTY OF WATER OR
NON-ALCOHOLIC BEVERAGES...AND WEARING LIGHT-COLORED CLOTHING. IF
POSSIBLE...SPEND TIME IN AIR CONDITIONED FACILITIES.

SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECAST THIS
AFTERNOON...WITH GREATEST COVERAGE EXPECTED OVER THE GEORGIA PORTION
AS WELL AS ALONG THE INTERSTATE 95 CORRIDOR OF NORTHEAST FLORIDA. IN
ADDITION...FOR SOUTHERN SECTIONS OF THE FORECAST AREA...STRONG TO
LOCALLY SEVERE STORMS WILL BECOME MORE LIKELY THROUGH THE LATE
AFTERNOON AND EVENING HOURS AS AN UPPER LEVEL DISTURBANCE MOVES
ACROSS THE REGION. LARGE HAIL AND STRONG WINDS IN EXCESS OF 50 MPH
WILL BE POSSIBLE WITH THE STRONGEST ACTIVITY...GENERALLY SOUTH OF
THE INTERSTATE 10 CORRIDOR. SLOW STORM MOVEMENT MAY ALSO LEAD TO
LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS WILL CONTINUE
INTO NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.

DEESE/HESS

In the hours before

Special weather statement, Aug 4, 6:13 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
613 PM EDT FRI AUG 4 2006

FLZ036-042245-
ALACHUA-
613 PM EDT FRI AUG 4 2006

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR ALACHUA COUNTY FOR
STRONG WINDS AND SMALL HAIL VALID UNTIL 645 PM EDT...

AT 613 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES NORTHWEST OF GAINESVILLE...
STATIONARY. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND
UNIVERSITY OF FLORIDA...GAINESVILLE...ALACHUA...LA CROSSE AND
GAINESVILLE AIRPORT THROUGH 645 PM EDT. HAIL UP TO ONE HALF INCH IN
DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

CAMP
Special weather statement, Aug 4, 6:16 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
616 PM EDT FRI AUG 4 2006

FLZ020-042245-
HAMILTON-
616 PM EDT FRI AUG 4 2006

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR HAMILTON COUNTY
FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 645 PM EDT...

AT 616 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES SOUTH OF BELMONT...OR 6 MILES
NORTH OF WHITE SPRINGS...STATIONARY. THIS STRONG THUNDERSTORM WILL
ALSO AFFECT AREAS AROUND BELMONT THROUGH 645 PM EDT. HAIL UP TO ONE
HALF INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED
ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

CAMP
Local storm report, Aug 4, 6:17 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
617 PM EDT FRI AUG 04 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0608 PM     HAIL             HILLIARD                30.69N 81.92W
08/04/2006  E0.88 INCH       NASSAU             FL   TRAINED SPOTTER

            DOWNTOWN HILLIARD REPORT OF NICKEL AND PEA SIZE HAIL.
            WIND GUSTS ESTIMATES TO 45 MPH.

&&

PKEEGAN
Local storm report, Aug 4, 6:29 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
629 PM EDT FRI AUG 04 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0621 PM     HAIL             HILLIARD                30.69N 81.92W
08/04/2006  E0.88 INCH       NASSAU             FL   BROADCAST MEDIA

            NICKEL SIZE HAIL REPORTED BY CBS NEWS METEOROLIGIST FROM
            PRIVATE CITIZEN.

&&

PKEEGAN
Special weather statement, Aug 4, 6:38 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
638 PM EDT FRI AUG 4 2006

GAZ162-042315-
ECHOLS-
638 PM EDT FRI AUG 4 2006

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR ECHOLS COUNTY FOR
STRONG WINDS AND SMALL HAIL VALID UNTIL 715 PM EDT...

AT 638 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER MAYDAY...OR 10 MILES NORTH OF
STATENVILLE...MOVING SOUTH AT 25 MPH. THIS STRONG THUNDERSTORM WILL
ALSO AFFECT AREAS AROUND MAYDAY AND STATENVILLE THROUGH 715 PM EDT.
HAIL UP TO ONE HALF INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

CAMP
Special weather statement, Aug 4, 6:41 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
641 PM EDT FRI AUG 4 2006

FLZ030-036-042315-
ALACHUA-UNION-
641 PM EDT FRI AUG 4 2006

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR ALACHUA AND UNION
COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 715 PM EDT...

AT 641 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES NORTHWEST OF LA CROSSE...OR 3
MILES SOUTH OF WORTHINGTON SPRINGS...MOVING NORTH AT 5 MPH. THIS
STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND LA CROSSE...
WORTHINGTON SPRINGS...LAKE BUTLER AND DUKES THROUGH 715 PM EDT. HAIL
UP TO ONE HALF INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN
BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

CAMP

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 4:47 PM EDTSevere Thunderstorm WarningJAXSuwannee43 min
Aug 4, 4:59 PM EDTSevere Thunderstorm WarningJAXMarion61 min
Aug 4, 6:09 PM EDTSevere Thunderstorm WarningJAXNassau51 min
Aug 4, 6:14 PM EDTSevere Thunderstorm WarningJAXPutnam61 min
Aug 4, 6:49 PM EDTSevere Thunderstorm WarningJAXAlachua, Union41 min
Aug 4, 7:50 PM EDTSevere Thunderstorm WarningJAXBaker55 min

Nearby

Tornado Warnings in Florida, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.